Feb 6, 2005
I am 47, female and have been on Combivir and Nevirapine for almost 4 years.
Is there any connection between these drugs and tooth decay, or with HIV? When I started treatment my Cd4 count was down to 8
Response from Dr. Henry
I am not aware that use of Combivir and Viramune per se causes tooth decay. Many HIV+ patients often suffer from many oral problems including gingivitis and accelerated tooth decay but often treatment with HIV drugs helps that (as well as a trip to the dentist!). KH
Pregnancy Infertility & Hiv in Women
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.